Alert archive / Massachusetts / Small Craft Advisories in 2015

Small Craft Advisory 231, NWS Boston/Norton, MA

July 29, 2015

NWS Boston/Norton, MA issued this small craft advisory at Jul 29, 2015, 3:41 PM EDT. It took effect at Jul 30, 2015, 12:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2015, 3:41 PM EDT (19:41 UTC)
In effect from
Jul 30, 2015, 12:00 PM EDT
Expired
Jul 31, 2015, 4:02 AM EDT
In force
16 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WHUS71 KBOX 291941
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
341 PM EDT WED JUL 29 2015

...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED
TO DEVELOP THURSDAY AFTERNOON...

ANZ231>234-251-300345-
/O.NEW.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
341 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-300345-
/O.NEW.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
341 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-300345-
/O.NEW.KBOX.SC.Y.0231.150730T1600Z-150731T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
341 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-300345-
/O.NEW.KBOX.SC.Y.0231.150730T1600Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
341 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 8 AM EDT
FRIDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FRANK

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
5 follow-up statements
728 
WHUS71 KBOX 300343
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1143 PM EDT WED JUL 29 2015

...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED
TO DEVELOP THURSDAY AFTERNOON...

ANZ231>234-251-301145-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
1143 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-301145-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1143 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-301145-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1143 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT
THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-301145-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1143 PM EDT WED JUL 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
8 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
266 
WHUS71 KBOX 300815
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EDT THU JUL 30 2015

...NEAR SHORE SOUTHWEST WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED
TO DEVELOP THIS AFTERNOON...

ANZ231>234-251-301615-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
415 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM
EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-301615-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
415 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM
EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-301615-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
415 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
11 PM EDT THIS EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-301615-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
415 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 AM
EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
217 
WHUS71 KBOX 301539
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1139 AM EDT THU JUL 30 2015

ANZ231>234-251-302300-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
1139 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-302300-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150730T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
1139 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30
  KT. WAVES 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-302345-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1139 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-302345-
/O.CON.KBOX.SC.Y.0231.150730T1600Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1139 AM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
705 
WHUS71 KBOX 301826
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
226 PM EDT THU JUL 30 2015

ANZ231>234-251-302300-
/O.CON.KBOX.SC.Y.0231.000000T0000Z-150730T2300Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
226 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-236-302300-
/O.CON.KBOX.SC.Y.0231.000000T0000Z-150730T2300Z/
BOSTON HARBOR-NARRAGANSETT BAY-
226 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30
  KT. WAVES 1 TO 2 FEET ON BOSTON HARBOR AND 2 TO 4 FEET ON
  NARRAGANSETT BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-310230-
/O.CON.KBOX.SC.Y.0231.000000T0000Z-150731T0300Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
226 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254>256-310230-
/O.CON.KBOX.SC.Y.0231.000000T0000Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
226 PM EDT THU JUL 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
722 
WHUS71 KBOX 310802
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EDT FRI JUL 31 2015

ANZ250-254>256-310915-
/O.CAN.KBOX.SC.Y.0231.000000T0000Z-150731T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
402 AM EDT FRI JUL 31 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS CONTINUE TO DIMINISH EARLY THIS MORNING. THEREFORE
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 29, 2:13 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 29, 2:13 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
213 PM EDT WED JUL 29 2015

.SYNOPSIS...
HOT AND HUMID CONDITIONS TODAY THROUGH THURSDAY. A COLD FRONT WILL
BRING SCATTERED THUNDERSTORMS LATE THURSDAY AND THURSDAY NIGHT. NOT
AS WARM AND LESS HUMID WEATHER IS EXPECTED FRIDAY INTO THE WEEKEND
AND PROBABLY INTO EARLY NEXT WEEK. WHILE FRIDAY THROUGH EARLY NEXT
WEEK WILL BE MAINLY DRY...CAN/T RULE OUT AN AFTERNOON AND EVENING
THUNDERSTORM EACH DAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...

2 PM UPDATE...

***HOT AFTERNOON ON TAP FOR SOUTHERN NEW ENGLAND***

HOT AFTERNOON IN PROGRESS WITH READINGS EXPECTED TO TOP OUT IN THE
LOWER TO MIDDLE 90S ACROSS MUCH OF THE REGION.  THE EXCEPTION IS
ALONG PORTIONS OF THE IMMEDIATE COAST WHERE LOCALIZED SEA BREEZES
WERE KEEPING TEMPS COOLER.  MAY SEE PORTIONS OF EASTERN MA COAST
SHOOT UP SEVERAL DEGREES IN THE NEXT 2 TO 3 HOURS...AS WINDS MAY
TURN MORE SOUTHERLY.

OTHERWISE...DRY WEATHER CONTINUES THIS AFTERNOON.  WE CAN NOT RULE
OUT A VERY ISOLATED SPOT SHOWER OR TWO THROUGH EARLY EVENING...BUT
EVEN IF IT OCCURS IT WOULD BE EXTREMELY ISOLATED.  THEREFORE...WILL
NOT INCLUDE IN THE FORECAST.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM THURSDAY/...
TONIGHT...

DRY WEATHER WILL RESUME TONIGHT. HOWEVER THERE COULD BE ANOTHER
ROUND OF FOG ESP FOR THE SOUTH COAST...CAPE AND ISLANDS WHERE
DEWPOINTS WILL BE HIGHEST. OTHERWISE A MUGGY AND MILD NIGHT WILL BE
ON TAP WITH TEMPS DROPPING INTO THE LOW 70S.

TOMORROW...

DESCENT SHORTWAVE WILL MOVE THROUGH THE FLOW ON THURSDAY PUSHING A
COLD FRONT ACROSS THE AREA. WARM...HUMID AIRMASS WITH SOUTHERLY
FLOW WILL BE IN PLACE AHEAD OF THIS APPROACHING FRONT. THE
SOUTHERLY FLOW WILL ALLOW FOR MUCH OF THE REGION TO HAVE 70+
DEWPOINTS. THIS WILL HELP KEEP TEMPS SLIGHTLY LOWER...IN THE UPPER
80S TO LOW 90S. HEAT INDICES WILL STILL BE HIGH...REACHING INTO THE
LOW TO MID 90S.

00Z GUIDANCE IS IN GOOD AGREEMENT ON TIMING OF THE FRONT. IN FACT
MOST MODELS HAVE SPED THIS SYSTEM UP BY ABOUT 6+ HOURS. SHOWERS
AND THUNDERSTORMS WILL BEGIN TO MOVE INTO THE REGION AROUND 18Z AND
PUSH ACROSS THE AREA BY THURSDAY NIGHT. A FEW STRONG TO A SEVERE
STORM IS POSSIBLE AS INSTABILITY WILL BE QUITE HIGH WITH MARGINAL
MID-LEVEL LAPSE RATES. SHEAR VALUES LOOK TO BE ALONG OR BEHIND THE
FRONT...WHICH COULD LIMIT STRONG/SEVERE POTENTIAL. BIGGEST THREAT
WITH THESE STORMS APPEARS TO BE HEAVY DOWNPOURS LEADING TO NUISANCE
FLOODING AS PWAT VALUES ARE ABOUT 2+ INCHES. GUSTY WINDS/LOCALIZED
DOWNBURST ALSO CANNOT BE RULE OUT DUE TO THE INVERTED-V SOUNDINGS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...

* PATTERN CHANGE TO MORE SEASONABLE TEMPS IS ACCOMPANIED BY SHOWERS
  AND THUNDERSTORMS THU NIGHT

* NOT AS WARM AND HUMID FRIDAY AND BEYOND

* MAINLY DRY WEATHER PREVAILS FRIDAY THRU TUESDAY

SYNOPTIC OVERVIEW AND MODEL PREFERENCES...

IMPRESSIVE AND ANOMALOUS VORTEX CURRENTLY OVER SOUTHERN MANITOBA AS
SEEN ON THE LATEST WATER VAPOR IMAGERY WILL BECOME THE MAIN WEATHER
FEATURE THIS PERIOD...AS IT EVOLVES INTO A MUCH BROADER CIRCULATION
OVER JAMES AND HUDSON BAY THIS WEEKEND AND NEXT WEEK. THIS RESULTS
IN A BROAD MEAN LONG WAVE TROUGH SETTING UP ACROSS THE GREAT LAKES
AND THE NORTHEAST. THIS WILL SUPPRESS EXCESSIVE HEAT AND HUMIDITY
AIRMASS CURRENTLY OVER THE AREA SOUTHWARD BEGINNING FRIDAY AND
LASTING THRU THE WEEKEND INTO EARLY NEXT WEEK. GIVEN GOOD MULTI
MODEL AGREEMENT AMONG DETERMINISTIC AND ENSEMBLE GUIDANCE REGARDING
THE LARGE SCALE FLOW THIS PERIOD...FORECAST CONFIDENCE IS ABOVE
AVERAGE.

DAILY SENSIBLE WEATHER DETAILS...

THURSDAY NIGHT...

NORTHERN STREAM SHORT WAVE AND ATTENDING COLD FRONT MOVE ACROSS THE
AREA. MODEST SYNOPTIC SCALE FORCING ASSOCIATED WITH THIS FEATURE.
WHILE INSTABILITY AND SHEAR IS MARGINAL IN THE PREFRONTAL
ENVIRONMENT...PWATS CLIMB TO 2+ INCHES /+2 STD DEVIATIONS ABOVE
CLIMO/. THUS GREATER RISK OF HEAVY DOWNPOURS AND LOCALIZED FLOODING.
WARM AND MUGGY CONDITIONS PREVAIL AS POST FRONTAL AIRMASS DOESN/T
ARRIVE UNTIL FRIDAY.

FRIDAY THRU TUESDAY...

TREND TOWARD MORE SEASONABLE TEMPERATURES AND LOWER HUMIDITY ARRIVES
FRIDAY BEHIND DEPARTING COLD FRONT WITH HIGHS IN THE 80S AND LOWS IN
THE 60S. TOO DIFFICULT AT THIS TIME RANGE TO TIME INDIVIDUAL SHORT
WAVES EMBEDDED IN THE CYCLONIC FLOW.  SO BEST WORDING WOULD BE MANY
HOURS OF DRY WEATHER THIS PERIOD BUT CYCLONIC FLOW AND COOLER TEMPS
ALOFT WILL RESULT IN THE RISK OF A THUNDERSTORM DURING PEAK HEATING
HOURS EACH DAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH THURSDAY NIGHT/...

TONIGHT...MODERATE TO HIGH CONFIDENCE.  MAINLY VFR CONDITIONS EXCEPT
FOR PATCHY FOG DEVELOPING LATE IN THE TYPICALLY PRONE LOCATIONS.  IN
ADDITION...LOW CLOUDS MAY WORK ONTO THE ISLANDS AND CAPE COD...BUT
SHOULD NOT MAKE IT MUCH FURTHER NORTHWEST THAN THAT WITH SOUTHWEST
FLOW.

THURSDAY...MODERATE CONFIDENCE.  PROBABLY VFR CONDITIONS DOMINATE
INTO THE MID AFTERNOON...EXCEPT THE SOUTH COAST/CAPE AND ISLANDS
WHERE LOW CLOUDS/FOG PATCHES WILL BE AT LEAST NEARBY.  A FEW SHOWERS
ARE POSSIBLE IN THE WARM AIR ADVECTION PATTERN DURING THE DAY.
HOWEVER...A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS WILL LIKELY
WORK INTO WESTERN MA/NORTHERN CT BY LATE AFTERNOON/EARLY EVENING.  A
FEW OF THESE STORMS MAY CONTAIN LOCALIZED STRONG WIND GUSTS AND
TORRENTIAL RAINFALL.  IN ADDITION...SOUTHWEST WIND GUSTS OF 25 TO 30
KNOTS ARE EXPECTED TO DEVELOP ALONG THE COASTAL PLAIN DURING THE
AFTERNOON.

THURSDAY NIGHT...MODERATE CONFIDENCE.  IFR CIGS/VSBYS LIKELY ACROSS
SOUTHEAST NEW ENGLAND COAST WITH MAINLY BROKEN MVFR TO VFR CIGS
ELSEWHERE. SHOWERS AND EMBEDDED THUNDERSTORMS WILL WEAKEN AS THEY
PUSH INTO EASTERN MA AND RHODE ISLAND THU EVENING...BUT SOME LOCALLY
HEAVY RAIN IS STILL POSSIBLE.  BULK OF ACTIVITY OVER AFTER
MIDNIGHT...BUT PATCHY FOG AND LOW CLOUDS MAY DEVELOP.

KBOS TERMINAL...HIGH CONFIDENCE THROUGH TONIGHT.  SEA BREEZE SHOULD
COME TO AN END BETWEEN 21Z AND 23Z THIS EVENING.

KBDL TERMINAL...HIGH CONFIDENCE THROUGH TONIGHT.  PATCHY FOG MAY
AFFECT THE TERMINAL FOR A FEW HOURS BEFORE DAYBREAK THURSDAY.

OUTLOOK /THURSDAY NIGHT THROUGH SUNDAY/...

THURSDAY NIGHT...MVFR AND IFR IN SCATTERED SHOWERS/T-STORMS AND FOG.
MODERATE TO HIGH FORECAST CONFIDENCE.

FRIDAY AND SATURDAY...MODERATE TO HIGH CONFIDENCE IN VFR CONDITIONS.
VERY LOW RISK FOR AN AFTERNOON T-STORM SATURDAY.

SUNDAY...MODERATE CONFIDENCE FOR MAINLY VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /TONIGHT THROUGH THURSDAY/...HIGH CONFIDENCE.

WINDS AND SEAS BELOW SCA TODAY AND TONIGHT HAS HIGH PRESSURE WILL
BE IN PLACE. APPROACHING COLD FRONT ON THURSDAY WILL INCREASE
WINDS ALONG THE SOUTHERN WATERS. COULD SEE SOME GUSTY NEAR 25 KTS.
PERSISTENT SOUTHERLY SWELL WILL INCREASE SEAS BETWEEN 4-6 FEET. A
SCA MAY BE NEEDED ON THURSDAY.

OUTLOOK /THURSDAY NIGHT THROUGH SATURDAY/...

THURSDAY NIGHT...SW WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT
POSSIBLE. ROUGH SEAS ON SOUTH OCEAN WATERS WITH WIND WAVES OF 3 TO 6
FT POSSIBLE. VSBY REDUCED IN SCATTERED SHOWERS/TSTMS AND FOG.
MODERATE TO HIGH FORECAST CONFIDENCE.

FRIDAY/SATURDAY AND SUNDAY...COLD FRONT SLOWLY MOVES OFFSHORE WITH
WIND SHIFT FROM SSW TO WSW. DRY WEATHER AND GOOD VSBY. HIGH FORECAST
CONFIDENCE. LEFTOVER SOUTHERLY SWELLS ON SOUTH OCEAN WATERS FROM THU
NIGHT LINGER FRI BUT SLOWLY DIMINISH.

&&

.CLIMATE...
RECORD HIGHS FOR 7/29:

BOSTON		97 ON 1933 & 1931

PROVIDENCE	95 ON 2002 & 1949

BRADLEY		96 ON 1933

WORCESTER	94 ON 1892

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...AIR QUALITY ALERT UNTIL 11 PM EDT THIS EVENING FOR MAZ017>024.
RI...AIR QUALITY ALERT UNTIL 11 PM EDT THIS EVENING FOR RIZ005>008.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/DUNTEN
NEAR TERM...FRANK
SHORT TERM...DUNTEN
LONG TERM...NOCERA
AVIATION...FRANK/NOCERA
MARINE...NOCERA/DUNTEN
CLIMATE...STAFF
Hazardous weather outlook, Jul 29, 9:56 AM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
956 AM EDT WED JUL 29 2015

CTZ002>004-MAZ002>016-026-RIZ001>004-301400-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN MIDDLESEX MA-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-
956 AM EDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL
MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS
AND NORTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON
AND EVENING...WITH THE GREATER THREAT POSSIBLY BEING LOCALIZED
FLOODING FROM TORRENTIAL DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ017>024-RIZ005>008-301400-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
956 AM EDT WED JUL 29 2015

...AIR QUALITY ALERT IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE LATE THURSDAY AFTERNOON
AND EVENING...WITH THE GREATER THREAT POSSIBLY BEING LOCALIZED
FLOODING FROM TORRENTIAL DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-301400-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
956 AM EDT WED JUL 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:26 AM EDTDense Fog AdvisoryBOXDukes, Nantucket3 hr
Jul 29, 3:26 AM EDTHeat AdvisoryBOXHampden6 hr

Nearby

Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.